# SDR SWAA2020051978483

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 73,821 hours, 43,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SIDE EMERGENCY LIGHTS INOP / R&R BATTERY PACK REF AMM 33-51-04 OPS CHECK NORMAL
